# SDR AALA970838

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CORRODED AT STA 1271, LONGERON 30.  INSTALLED DOUBLER ON ANGLE PER MD80 AARD 53-10-00-17.  TST:  37,496.23 HOURS.  CYCLES, 21,140.  (X)
